# SDR AALA200810113

- Difficulty date: October 28, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- Aircraft time: 26,263 hours, 12,652 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON FORWARD SIDE OF FRAME STATION 1380 HAS HOLE WORN IN IT.  REPLACED DOUBLER PER AARD 53-10-00-28.
